MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS

Finkelshtein DL, Kondratiev Y, Oliveira MJ (2013)
Reports On Mathematical Physics 71(1): 123-148.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
; ;
Abstract / Bemerkung
General birth-and-death as well as hopping stochastic dynamics of infinite multicomponent particle systems in the continuum are considered. We derive the corresponding evolution equations for quasi-observables and correlation functions. We also present sufficient conditions that allow us to consider these equations on suitable Banach spaces.
Erscheinungsjahr
Zeitschriftentitel
Reports On Mathematical Physics
Band
71
Ausgabe
1
Seite(n)
123-148
ISSN
PUB-ID

Zitieren

Finkelshtein DL, Kondratiev Y, Oliveira MJ. MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS. Reports On Mathematical Physics. 2013;71(1):123-148.
Finkelshtein, D. L., Kondratiev, Y., & Oliveira, M. J. (2013). MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS. Reports On Mathematical Physics, 71(1), 123-148. doi:10.1016/S0034-4877(13)60024-5
Finkelshtein, D. L., Kondratiev, Y., and Oliveira, M. J. (2013). MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS. Reports On Mathematical Physics 71, 123-148.
Finkelshtein, D.L., Kondratiev, Y., & Oliveira, M.J., 2013. MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS. Reports On Mathematical Physics, 71(1), p 123-148.
D.L. Finkelshtein, Y. Kondratiev, and M.J. Oliveira, “MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS”, Reports On Mathematical Physics, vol. 71, 2013, pp. 123-148.
Finkelshtein, D.L., Kondratiev, Y., Oliveira, M.J.: MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS. Reports On Mathematical Physics. 71, 123-148 (2013).
Finkelshtein, Dmitri L., Kondratiev, Yuri, and Oliveira, Maria Joao. “MARKOV EVOLUTIONS AND HIERARCHICAL EQUATIONS IN THE CONTINUUM. II: MULTICOMPONENT SYSTEMS”. Reports On Mathematical Physics 71.1 (2013): 123-148.